MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report encompasses three treatment attempts with the cerene cryotherapy device made on (b)(6) 2025 that resulted in the patient not receiving treatment and having an mri post-procedure.It was this mri that was determined to be an "other serious important medical event," thereby prompting a re-evaluation of the initial complaint.The manufacturer became aware of this intervention on june 10th, 2025.The first and second devices were returned on june 5, 2025.The third device was returned on june 10, 2025.Based on the results from analysis of the device log and inspection of the returned devices, the root causes for the product problems are as follows: the root cause for the first device (ec120 - sheath retracted without vacuum, pre-insertion) was user error.The user appears to have retracted the sheath prior to powering on the device which triggered the ec120 error code.The root cause for the second and third devices (ec300 - possible perforation) appears to be due to a non-device related issue that caused the liner to inflate for an extended length of time, thereby triggering a possible perforation message in the absence of a uterine perforation.There were no observations of note for the returned devices upon visual inspection, the devices passed all tests when re-tested, and the reported product problem could not be reproduced during the investigation.
 
Event or Problem Description
While attempting to perform an endometrial cryoablation on a patient with the cerene cryotherapy device, the physician had difficulty dilating the patient's cervix (which the patient reported as being very painful) and inserted the device into the patient prior to turning the device on.The physician then removed the device from the patient and turned it on, at which point the device reported error code 120 (sheath retracted without vacuum, pre-insertion).The physician proceeded to reattempt the procedure with another device and turned on the device prior to insertion into the patient, as per the instructions for use, while using ultrasound during insertion to view the location of the device (probe) and confirm proper placement at the fundus.After initial device liner deployment and safety checks, the device reported an error code "possible perforation." as per the ifu "treatment status & next steps," the physician proceeded to reattempt the procedure for a 3rd time with the third device also reporting an error code "possible perforation." the physician elected to stop any further attempts, and the patient was discharged without treatment.The patient reported the day after the attempted procedures that she does not have and has never had a perforated uterus.In the subsequent week(s) after the unsuccessful treatment attempts, the patient reported that she recently had undergone an mri of the pelvis, which confirmed no evidence of uterine rupture, thinning, or weakness.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key22475073
Report Number3012018285-2025-00004
Device Sequence Number8113147
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)240725(10)108645587
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2024
Device Model NumberFGS-7000
Device Lot Number108645587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale